# SDR REXA2020030600334

- Difficulty date: January 31, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 310 TO FS= 319 AT MAIN AVIONICS COMPARTMENT. (E/E) (W1) TCI: 53-20-304       
                                                                      
CORROSION LEVEL 2. INTERCOSTAL ATTACHED TO STRINGER 20RH IN STA. FS= 310 TO FS= 319 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ900 SRM 51-42-20-001-001-A01.
